MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. Percept; Stimulator, Electrical, Implanted, For Parkinsonian Tremor

MEDTRONIC PUERTO RICO OPERATIONS CO. Percept; Stimulator, Electrical, Implanted, For Parkinsonian Tremor
Model Number B35300
Medical Device Problem Codes Failure to Deliver Energy (1211); Battery Problem (2885); Impedance Problem (2950)
Health Effect - Clinical Code Anxiety (2328)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient complaining of battery drain faster than expected and device turning off unexpectedly.This occurred after patient programming changed from cdbs to adaptive group.Rep instructed patient on how programming change can affect battery drain rate and to recharge a day or two sooner.Also instructed to turn dbs back on.Hcp said impedances recently checked and are within normal limits.Hcp notes that underlying anxiety may be contributing to report of issue.  patient will monitor and change recharge interval timing and f/u with hcp for further issues.Patient is doing well per hcp on his programmed settings.Additional information was provided indicating that the manufacturer representative received a text from the patient reporting a 2703 error code while using adaptive therapy.The representative contacted the managing healthcare provider, who reported that the patient had recently been seen and was doing well with normal impedances.Technical support reviewed that 2703 indicates an out-of-range (oor) condition and that the system cannot deliver the programmed therapy for the group currently in use.The caller was not with the patient at the time of the call, so no further troubleshooting was performed.The patient was advised to follow up with the healthcare provider for further evaluation.Cause of changes in longevity unknown, possibly impedance related.Patient will be seen on (b)(6) 2026 for follow up.A manufacturer representative provided additional information indicating that the unexpected depletion and therapy-off event was not determined, and the most likely contributing factor was an impedance issue with segment 2a rather than normal battery depletion.The physician saw the patient on (b)(6) 2026, and the patient remained in adaptive dbs mode; segment 2a was removed due to the impedance issue.The impedance problem has not been fully resolved, but the patient is receiving therapy without segment 2a.The manufacturer representative also noted that the patient that the battery is draining faster.Session reports were attached for review, and the physician confirmed and provided the information.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
Percept
Common Device Name
Stimulator, Electrical, Implanted, For Parkinsonian Tremor
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
+1(763)526-5677
MDR Report Key50871831
Report Number3004209178-2026-16166
Device Sequence Number16138120
Product Code MHY
UDI-Device Identifier00763000564346
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberB35300
Device Catalogue NumberB35300
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/23/2026
Date Device Manufactured09/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale